# SDR 97UAL900470

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31042205
- Condition: Fell Off
- Location: Door 4r
- Component: Air Cruisers, D31042205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERERS PARTIALLY OPENED DOOR FOUR RIGHT, WITH DOOR ARMED, CAUSING SLIDE TO FALL OFF.  *S/D*  757 HAS AN EMERGENCY ASSIST CYLINDER TO OPEN DOOR IN EMERGENCY (WITH SLIDE ARMED).  AMIS WRITE UP IMPROPERLY REPORTED PARTIAL OPENING OF DOOR.  SLIDE WAS BLOWN AND OPERATED NORMALLY.  EMERGENCY RESERVOIR BOTTLE WAS REPLACED.  DOOR SLIDE ASSY WAS REINSTALLED.  OPS CHECK WAS OK.  ALL CHECKS WERE OK.
